Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Optimum accelerated overrelaxation method in a special case

Authors: G. Avdelas and A. Hadjidimos
Journal: Math. Comp. 36 (1981), 183-187
MSC: Primary 65F10
Corrigendum: Math. Comp. 38 (1982), 657.
MathSciNet review: 595050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we give the optimum parameters for the Accelerated Overrelaxation (AOR) method in the special case where the matrix coefficient of the linear system, which is solved, is consistently ordered with nonvanishing diagonal elements. Under certain assumptions, concerning the eigenvalues of the corresponding Jacobi matrix, it is shown that the optimum AOR method gives better convergence rates than the optimum SOR does, while in the remaining cases the optimum AOR method coincides with the optimum SOR one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F10

Retrieve articles in all journals with MSC: 65F10

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society